# SDR C2XA09IA221

- Difficulty date: September 3, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 23,748 hours, 17,688 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MCI - FLIGHT 2794, THE CREW REPORTED A SMELL OF SMOKE WHEN THE WINDSHIELD HEAT WAS TURNED ON.  THE AIRCRAFT LANDED AT MCI WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY TESTED THE WINDSHIELD HEAT WITH NO DEFECTS, OR ODORS NOTED.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
